# SDR HNAA2019080200204

- Difficulty date: July 31, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 45,391 hours, 42,750 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RH MLG FLUCTUATING BETWEEN AMBER CROSSHATCHES AND UP ACCOMPANIED BY THUMPING NOISE,OCCURED WHEN GEAR SELECTED UP. R & R THE RH UPPER UPLOCK PROX SENSOR IAW AMM 32-63-01, PERFORMED LANDING GEAR RETRACTION AND EXTENSION, OPS CHECK GOOD OK FOR SERVICE.
